A note on almost sure behavior of randomly weighted sums of \oslash-mixing random variables with \oslash-weights

Przystalski, Marcin . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (2) :127-133

Locate this article in:

Bibtex

@article{CIS-277872,
  Author = {Przystalski, Marcin},
  Title = {A note on almost sure behavior of randomly weighted sums of \oslash-mixing random variables with \oslash-weights},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {2},
  Year = {2013},
  Pages = {127--133},
  Keywords = {Beta distribution, Generalized hypergeometric function, psi-function, right tail probability}
}

Similar articles